Grumbles

The weather has gotten unstable so I'm in a good bit of pain despite the prednisone. Sulfa makes my head feel like it's going to explode (which would be messy) and is also making me queasy. I'd like to be done with RA now, it's been very interesting and educational, and I promise I'd keep in touch. Plus side, I gave a piano lesson to a young woman with autism, aching hands or no. My husband loves me enough to go forth and fetch tapioca. My cat thinks I hung the moon and stars, and I have a good and comfortable home. I have a good book and a warm bed, with a cherry-blossom breeze sneaking in the window. My rheumy said if I can handle the first two weeks of side effects that they usually ease up after that, so I'll hang on and do the best I can.

-Bat

10 Replies

oldestnewest
  • Azabat, good for you and such a positive outlook despite your discomfort. You are an inspiration to me. Good luck to you .

  • Hugs darling.xxx

  • HANG IN THERE, BAT. IT WILL PASS AND YOU WILL HAVE GOOD DAYS. THIS ISN'T MUCH,BUT THIS IS HOW I GET THRU THOSE DAYS.

  • What a very positive post. I'm like you I've had enough of RD now. I'd quite like to take it off & put away somewhere. I'll try & copy the 2nd part of your post. Thank you, you've lightened my mood x

  • Hi bat, I initially had terrible migraine type headaches and sickness on sulfasalazine but this has eased up and become more tolerable. I can only manage 3 each day though. Added in methotrexate yesterday and took my first dose last night. Well done with the piano lesson I bet you felt a buzz after doing that. The cherry blossom breeze sounds lovely. Take care, hope you begin to feel better very soon. X

  • Thanks happy granny, the piano lesson was wonderful. She enjoyed me and I enjoyed her, and it was so great to be able to share one of the things I love best. I'm definitely having the migraine-type headaches, but it's good to know they will ease up. I'm still building to my full dose, and tonight is methotrexate night for me. I highly recommend cherry blossoms in the back yard :)

  • As usual, I love the way you put things.

    In haste - Festino Lente!

    Jo x

  • Hey you could turn around the direst of dull wet days, such as we are having here, with your eloquence Bat.

    Sulfa was my first DMARD and it had a similarly displeasing affect on me as you describe. Unfortunately, when dosage was raised after three weeks my neck and ears swelled drastically and I suffered an all body itchy rash too violent to ignore and now have this DMARD listed as one I can never touch again thankfully! Many do find the symptoms settle though but if not there are plenty more pharma fish in the sea. It's making me realise that so far Azathioprine and I (nearly wrote Azabat) are getting on very well.Xx

  • Ah, Twitchy, you've gone and made me blush :)

    I start on 3 tablets Monday, and reduce the prednisone. I'm not really enjoying 2, so I'm not much looking forward to 3 :P I'm so glad your unpronouncium is working out, and I think I've come to a certain amount of peace with the whole process. Like you say, there are plenty of treatment options and I'll just hope this is the one for me. xx

  • Hurrah ! Positivity from negativity however you did it! I found side effects do tend to lessen so fingers crossed for you xxxx

You may also like...